# SDR UPS02837485

- Difficulty date: December 28, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R-2 DOOR UPPER AFT CORNER FUSELAGE SKIN IS CRACKED AT STA 1660 LONG 11R.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0 FIG 16.
